# SDR CA030930010

- Difficulty date: September 15, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Bell 206L-3
- Aircraft time: 5,583 hours
- Engine: Allsn 250C30P
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bolt
- Part number: AN1747A
- Condition: Stripped
- Location: Thomas Coupling
- Component: Thomas Coupling, Bell
- Component part number: 327211
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) ON THOMAS COUPLING TORQUE CHECK TWO BOLTS FOUND LOOSE. ON INVESTIGATION OF BOLTS, THREADS FOUND TO BE STRIPPED OFF ON LOWER END.  ALL OTHER BOLTS ON FORWARD DRIVESHAFT INSPECTED FOR SERVICEABILITY.  BOLT REPLACED NEW AND TORQUED.  CAUSE OF DIFFICULT MIGHT HAVE BEEN BOLTS UNDER TORQUED/OVER TORQUED.  BETTER INSPECTION OF BOLTS WHEN REMOVING AND INSTALLING HARDWARE.  COMPLY WITH 10-25 HOURS TORQUE CHECK INSPECTION IAW MANUFACTURER.
